# SDR GTIA020372

- Difficulty date: March 25, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Camshaft
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO DOOR LOCK BAR AND MECH ARE RUSTY.  REMOVED AFT CAM SHAFT ROD FROM AFT CARGO DOOR.  INSTALLED NEW CAM SHAFT ROD ON AFT CARGO DOOR.  (M)
